Camino Balbuena ; P. García-Vázquez ; Xavier Marcote ; J. C. Valenzuela - Extremal K_(s,t)-free bipartite graphs

dmtcs:435 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 3 -
Extremal K_(s,t)-free bipartite graphs

Authors: Camino Balbuena ORCID-iD1; P. García-Vázquez 2; Xavier Marcote 1; J. C. Valenzuela 3

  • 1 Departamento de Matemática Aplicada III [Barcelona]
  • 2 Departamento de Matemática Aplicada I
  • 3 Departamento de Matemàticas

In this paper new exact values of the Zarankiewicz function z(m,n;s,t) are obtained assuming certain requirements on the parameters. Moreover, all the corresponding extremal graphs are characterized. Finally, an extension of this problem to 3-partite graphs is studied.

Volume: Vol. 10 no. 3
Section: Graph and Algorithms
Published on: January 1, 2008
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Linked publications - datasets - softwares

Source : ScholeXplorer IsRelatedTo DOI 10.1006/eujc.1996.0133
  • 10.1006/eujc.1996.0133
(0,1)-Matrices with No Half—Half Submatrix of Ones

Consultation statistics

This page has been seen 206 times.
This article's PDF has been downloaded 214 times.